I just went off the pill in february and i've been having a weird stomach thing lately. Toward the end of feb. Beginning of march I was having things like lower abdominal cramps, breast tenderness, increased sex drive, etc. Which I thought was probably a result of going off of the pill. My husband had me test anyway after my period was about a week late for a 28 day cycle. Problem is, before I went on the pill I was irregular. Anyway, the test came back negative and a week later I got my period. Well, here I am at the end of march wondering why i've had intermittent nausea for the past three weeks. It doesn't seem to have much of a pattern. Doesn't matter when I eat, what I eat, or anything. Could this still be a "side effect" from the pill, again? :?:
Experiencing nausea after getting off the pill, too!
I have been horribly nauseated since going off Yaz six weeks ago--in fact, my husband and I have joked that my moring sickness/day-long nausea with my last pregnancy might have just been effects of getting off the pill (she was conceived a little earlier than we anticipated)! I have also had headaches almost every day. It's been awful and I'm ready for my body to return to normal--am hopeful that this will end soon. . . anyone else have these side effects after stopping the pill? I've been on Yaz for 5 years . . .
I have been on birth control since September, but I was having awful migraines so the doctor put me on Topomax. This medication lesses the effect of birth control so I figured I might as well get off it. I have been off the birth control for almost a month, and the past week I have been feeling very Nauseous, lower stomach pains, nipple tenderness, and lower back pain. It scares me because I am less then a year away from getting married and I do not want to get pregnant, and these are all pregnancy symptoms, but I truly do not think I am pregnant, becase about 2 weeks ago me and my fiance had decided to remain abstenant until after the wedding. There would only be a week from the time of my last period and the time that we were last intimate that this could happen. I am hoping feeling of sickness will pass. Has anyone else been feeling like this?
Yes, i was wondering also if i was pregnant, but took 2 pregnancy tests both negative. I was on the pill over 21 years and decided to go off about 1.5 months ago and have been feeling nausea for the last two weeks. I think it must just be side effects of going off the pill.
Wow. I feel the same way. I was on loestrin Fe for about 8months. I stopped in November and on January 10 I got sick and I'm still sick. I took 4 pregnancy test and all were negative. I thought I had a digestion problem, but it happened so sudden that I knew it couldn't be. These symptoms have affected my lifestyle so drastically. But drinking ginger tea helps with the nausea. I hope all goes well for all of you. It's nice to know that I'm not alone on this one.
hi this is the same for me i have felt awfully sick to a point where when i stand up the room spins, i feel knackered all the time esp evening and i have splitting headaches and am taken painkillers 2 in morn n two at night, My back is also killing me, I came of my pill just over a wk ago, and at the min im thinking oww i shuda stayed on the pill lol so hope these symptoms subside soon!!! i was on Loetrin 30, i have been on it 6 yrs i came of it Nov 10 to concieve we have a 16 month old daughter now, so this is my 2nd time coming of pill
You girls are making me feel A LOT better! I decided to go off Birth Control Pills after trying 3 different ones over a span of five years. First Yasmin, then Ortho Tri-Cyclen Lo, and finally Marvalon. Nothing good was coming from being on the pill - ZERO sex drive, mood swings, etc. Decided to go off to see how I felt. First couple weeks were good. Then this week - HELL! So nauseous! It is awful! Lower back pain, and just an over all feeling of - YUCK! I'm not going to lie, I googled my symptoms and of course they are all early pregnancy symptoms. I'm hoping it's not pregnancy and just side effects of going off the pill!
Hi, I've stopped Evra after more than 10 years. First was painful and bloody period 2 weeks before usual time. Then when it finally has finished (round 7 days) I got irregular heart beating. Few days after I have the worst headache ever, lower part of ny tummy is so sore It's difficult to change position in bed, I feel sick and dizzy and my back and legs are killing me!!! It's now 3rd day I feel this way Help!
I have been on several birth control pills consistently for the past 6 years (Ortho Tri Cyclen, LoEstren Fe, etc.) I recently stopped taking my pills about two weeks ago and switched to a diaphragm method instead. I couldn't handle the mood swings anymore. I have been feeling extremely sick all week. I have lower abdominal pain similar to period cramps, headaches, nausea, dizziness, and a decreased appetite. I read that a sudden decrease in estrogen levels can make you feel sick. Hopefully my body will go back to normal in about a month, but I'm a bit worried about being pregnant since I haven't actually ovulated a mature egg in 6 years. Does anyone have any advice on how to curb these symptoms? I've been drinking a ton of water, sleeping a lot, and eating really healthy. Nothing seems to help. I feel awful! Doctors should tell you about the terrible side effects of coming OFF the pill before they recommend putting you on it.
I'm having these same problems! I stopped taking the pill a little over a month ago after being on them for 13 years (not counting when I went off to have my two kids.) Well first off, my period was a week late (35 days instead of 28 ) which I expected may happen, but what I didn't expect is this horrible nausea! I feel like I have bad morning sickness, but most of the day. Eating crackers and such helps a little, but I constantly feel like I want to throw up. I also feel very tired, have no appetite, am having mild headaches, and I have lower abdominal tenderness and cramping. Not to mention that I haven't bleed this heavily since giving birth. In short, it feels like I am pregnant, but I'm obviously not. I sure hope my body gets a handle on the hormones soon, because I can barely function! I don't remember having these symptoms last time I stopped the pill to have my second child, but then again, I was younger. I'm glad to know I'm not alone though.
I have been feeling the same way! I could have sworn I was pregnant! I'm nauseated all the time which makes work miserable. I'm dealthy afraid of actually puking so I'm literally doing everything I can not to actually get sick. I came off in August. Does anyone know when these feelings will actually subside. So ready for this to be over!
I'm glad I'm not alone. I'm only 16 years old, and came off the pill last week to have my period, and on the second day of being off the pill for my period, I was at school and got so nauseous, I had to run to the bathroom because I was so nauseous, I thought I was going to be sick, and I almost was. My period didn't start till the next day. Today is the second day of the first week that I should be on the third month of my birth control, were I still on it. I've been on Ortho-Tri-Cyclen, and let me tell you, it SUCKS. And I was on Depo from December 30, 2011 until late February/early March and it screwed up my periods and just everything about me. I have felt nauseous since I almost got sick at school, and it sucks, because I know how horrible it feels to puke; I did about a month ago when I donated blood.
YES! I've been nauseous for the past week after being off of the pill for 4 weeks (had been taking for 15 years). Thought maybe it was pregnancy but I've been taking my basal temperature every day and it shows I haven't even ovulated yet (I'm on cycle day 36 now and still waiting).
At the recommendation of someone, I've started taking EstroSense (available at most health food stores). It balances and detoxes the estrogen and hormones, fixes abnormal periods and reduces pms (for those that took the pill for those reasons)
I went off Loestrin in April after being on BCP for 10 years and having my 2 kids during that time. I'm still feeling bad. Terrible anxiety, abdominal discomfort, nausea, loss of appetite, achy, sore breasts, increased sex drive, you name it I've had it. Hoping my body figures itself out soon!
i have to say having a period never means your not prego. i had what they call implantation bleeding when i first got prego. i took a few tests that came out negative and it wasnt until i was almost 2 months along when i finally got a test to come out positive.